Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Foulkes characters for complex reflection groups


Author: Alexander R. Miller
Journal: Proc. Amer. Math. Soc. 143 (2015), 3281-3293
MSC (2010): Primary 05E10, 05E18, 20F55
DOI: https://doi.org/10.1090/S0002-9939-2015-12385-4
Published electronically: April 1, 2015
MathSciNet review: 3348771
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate Foulkes characters for a wide class of reflection groups which contains all finite Coxeter groups. In addition to new results, our general approach unifies, explains, and extends previously known (type A) results due to Foulkes, Kerber-Thürlings, Diaconis-Fulman, and Isaacs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05E10, 05E18, 20F55

Retrieve articles in all journals with MSC (2010): 05E10, 05E18, 20F55


Additional Information

Alexander R. Miller
Affiliation: School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455
Address at time of publication: Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, Illinois 61801
Email: arm@illinois.edu

DOI: https://doi.org/10.1090/S0002-9939-2015-12385-4
Received by editor(s): March 4, 2013
Received by editor(s) in revised form: October 3, 2013
Published electronically: April 1, 2015
Communicated by: Jim Haglund
Article copyright: © Copyright 2015 American Mathematical Society